Very frustrated. I Need Advice please...

  1. New Member
    rayjay's Avatar
    Stats
    5'8"  191 lbs.
    Join Date
    Nov 2012
    Posts
    350
    Rep Power
    1387
    Level
    15
    Lv. Percent
    67.87%

    Unhappy Very frustrated. I Need Advice please...


    I am 1 week and 4 days into my Hdrol cycle at 50mg and I went to see the doctor because of an entire 15 hour day of crazy anxiety yesterday. I felt like I couldn't escape it, and had pain in the upper-right abdomen and lack of appetite that freaked me out a bit (possibly being the cause of all my panic?). I went through 2.5 gallons of water and still had a dry mouth/thirsty. I knew I couldn't get off work to see a doctor and the abdomen pain and burning had me thinking my liver was melting . Liver and Pancreas, electrolite, etc. Bloodwork was great today (but can't get hormone levels checked until next week though...).

    The doctor obviously thinks I shouldn't be taking an oral steroid, as it seems to affect my mood/anxiety/psychology. I also am unsure after the terrible experience I had... But he also knew nothing about this stuff other than that I wanted to come in and be seen....

    I can't seem to feel resolved in ending my cycle. I want to keep going. I didn't even get to the good part where I make some gains yet! So far, nothing but tingling nipples and some anxiety, and I was getting the nipples under control.

    So should I-

    A: Push on knowing my bloodwork is good, and stop freaking out, even though I missed a day on cycle. Hope that I can keep anxiety under control. I have all my supports, TUDCA, etc. and will be fine

    B: mini-PCT and give up on steroids, there could be something going on I can't see

    C: ...thoughts?

    I also have Alpha Bulk and 5-Alpha Test if they could mitigate any of this

    Thanks in advance for any feedback

    Edit: Also, I was in the middle of nowhere, alone, operating heavy machinery when this happened, and possibly vertigo or something set me off. Feeling disconnected from myself after hours rockin and rollin and I psyched myself out?
    Last edited by rayjay; 11-15-2012 at 11:33 PM. Reason: additional info

  2. New Member
    Trekofstarsx's Avatar
    Stats
    5'7"  176 lbs.
    Join Date
    May 2012
    Posts
    140
    Rep Power
    117
    Level
    10
    Lv. Percent
    56.96%

    It's all in ur head bro. I have horrible horrible anxiety and on ssris. gear doesn't make it worse. If it gets really bad u might need to get a hold of some Xanax or klonopin. Was it a panic attack? If it was, just search panic attack on google. Also, I get pain in my upper right abdomen but that's just my abs/ abs cramping up.
  3. New Member
    Trekofstarsx's Avatar
    Stats
    5'7"  176 lbs.
    Join Date
    May 2012
    Posts
    140
    Rep Power
    117
    Level
    10
    Lv. Percent
    56.96%

    Dry mouth/ extreme thirst is also normal with dry compounds. It's literally drying you out, which is why people get dry joints. No need to up the water intake any more.
    •   
       

  4. New Member
    rayjay's Avatar
    Stats
    5'8"  191 lbs.
    Join Date
    Nov 2012
    Posts
    350
    Rep Power
    1387
    Level
    15
    Lv. Percent
    67.87%

    I promise it wasn't abs cramping. I poked in with my fingers under the edge of my ribcage to try to feel where the pain was radiating from and got quite a serious rush of burning and adrenaline from up in there. It was tucked up just under the bottom edge of the rib cage. Bloodwork was good though so my best guess was the can of chili I had for lunch was pissing of my gallbladder or something... That or I'd dying and the bloodwork doesnt know it yet (sarcasm)... Weird stuff.
  5. ThunderHumper's Avatar
    Stats
    5'11"  195 lbs.
    Join Date
    May 2012
    Age
    24
    Posts
    1,058
    Rep Power
    0
    Level
    26
    Lv. Percent
    18.92%
    Achievements Posting Pro

    seems like its all in your head. u said your liver hurt, but bloods said it was fine. if its causing problems at work, u should probly stop. that one risk pct wont help. what brand hdrol was it? and tell me you didnt get it from ebay or amazon, thats like asking for bunk
  6. New Member
    rayjay's Avatar
    Stats
    5'8"  191 lbs.
    Join Date
    Nov 2012
    Posts
    350
    Rep Power
    1387
    Level
    15
    Lv. Percent
    67.87%

    Anyone ever have "roid rage" before? Is it possible that my blood was just pumping and I freaked out somehow with how I was feeling? I got out of my machine and did some sprints. I figured I'd either drop dead or it would fix it, and it seemed to help...
  7. New Member
    rayjay's Avatar
    Stats
    5'8"  191 lbs.
    Join Date
    Nov 2012
    Posts
    350
    Rep Power
    1387
    Level
    15
    Lv. Percent
    67.87%

    Quote Originally Posted by ThunderHumper View Post
    seems like its all in your head. u said your liver hurt, but bloods said it was fine. if its causing problems at work, u should probly stop. that one risk pct wont help. what brand hdrol was it? and tell me you didnt get it from ebay or amazon, thats like asking for bunk
    I think I'll take it today and see what happens. I have the next few days off.

    You think that missed day ruined my cycle?
  8. New Member
    nightterror's Avatar
    Stats
    5'7"  183 lbs.
    Join Date
    Jan 2012
    Posts
    105
    Rep Power
    383
    Level
    9
    Lv. Percent
    14.67%

    Quote Originally Posted by rayjay View Post
    I think I'll take it today and see what happens. I have the next few days off.

    You think that missed day ruined my cycle?
    Judging by your posts you shouldn't be cycling, ever.

    If it ****s with your head that bad just let go of it, its not for you.
  9. New Member
    rayjay's Avatar
    Stats
    5'8"  191 lbs.
    Join Date
    Nov 2012
    Posts
    350
    Rep Power
    1387
    Level
    15
    Lv. Percent
    67.87%

    Dammit.... Why do I have to be the guy who is too f***** up to cycle.

    I mean, I'm making gains natty, but obviously I could do better if my levels were a little more reasonable. My T is too low for a 28 year old. Or a 50 year old . It has forced me to figure out my diet and training though so maybe it's not the curse I feel like it is.......
  10. New Member
    rayjay's Avatar
    Stats
    5'8"  191 lbs.
    Join Date
    Nov 2012
    Posts
    350
    Rep Power
    1387
    Level
    15
    Lv. Percent
    67.87%

    I got 5-alpha test and alpha bulk to add as a test base to mitigate lethargy and libido sides if I started having issues. Maybe I could at least finish my cycle with 4 weeks with those? F***, I'm so depressed. I really had my heart set on making some great gains once I committed to running a PH
  11. ThunderHumper's Avatar
    Stats
    5'11"  195 lbs.
    Join Date
    May 2012
    Age
    24
    Posts
    1,058
    Rep Power
    0
    Level
    26
    Lv. Percent
    18.92%
    Achievements Posting Pro

    look into non methylated cycles. like high dose stano, or maybe a sarm cycle
  12. Banned
    JD261985's Avatar
    Stats
    5'10"  171 lbs.
    Join Date
    Jun 2012
    Posts
    2,702
    Rep Power
    0
    Level
    45
    Lv. Percent
    56.91%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by rayjay
    I got 5-alpha test and alpha bulk to add as a test base to mitigate lethargy and libido sides if I started having issues. Maybe I could at least finish my cycle with 4 weeks with those? F***, I'm so depressed. I really had my heart set on making some great gains once I committed to running a PH
    Maybe you should try a different compound like mechabol or just do a cycle of stano . Start slow then work your way up. That's what I'm doing. You have to get your feet wet but honestly my first run was with 11 ketotestosterone and M1D black. Only thing that gave me was low blood sugar here and there (I was taking anabolic pump also though lol)
  13. Senior Member
    Rhadam's Avatar
    Stats
    6'0"  196 lbs.
    Join Date
    Dec 2010
    Posts
    2,658
    Rep Power
    334116
    Level
    43
    Lv. Percent
    17.07%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by rayjay View Post
    Anyone ever have "roid rage" before? Is it possible that my blood was just pumping and I freaked out somehow with how I was feeling? I got out of my machine and did some sprints. I figured I'd either drop dead or it would fix it, and it seemed to help...

    There's really no such thing as roid rage. People who are already aggressive or have emotional issue off cycle will have those issues enhance on cycle. If you're mellow and even off cycle you'll be mostly the same way on cycle. Chemical issues like depression and anxiety will be magnified on cycle, it's not a good combination.
    ~ Serious Nutrition Solutions ~
    Revolutionizing Nutrition, AND your body!
    Rhadam [@] seriousnutritionsolutions.com
  

  
 

Similar Forum Threads

  1. H-drol Cycle...need advice please!
    By spyder786 in forum Anabolics
    Replies: 49
    Last Post: 08-09-2008, 01:26 PM
  2. new and need advice please
    By devildog3 in forum Supplements
    Replies: 8
    Last Post: 05-20-2008, 08:24 AM
  3. Mdrol Cycle... Need Advice Please
    By bobby2121 in forum Cycle Info
    Replies: 4
    Last Post: 05-09-2008, 10:46 PM
  4. Need Advice!! Please Help...!!
    By jayisreal in forum Anabolics
    Replies: 0
    Last Post: 01-04-2008, 04:26 PM
  5. My Epistane Plan - (need advice please)
    By fattytca in forum Supplements
    Replies: 3
    Last Post: 09-15-2007, 09:01 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in